question-icon

What causes lower abdominal cramping?

default
Posted on Wed, 20 May 2015
Question: For the last 3 days, I've had no appetite. Literally, a few bites and I'm full. I have a constant cramp in the lower stomach - on a scale of 1 to 10, about a 2. I've noticed that my stools and urine have been light in color most of the time.
Should I make an appointment with my doctor? I do see her on May 8th to go over my blood work for a sluggish thyroid. I'm currently taking Synthroid 137 mg. (I'm also taking meds for high blood pressure). I thought I'd wait until then to discuss it with her if this isn't a serious issue.
doctor
Answered by Dr. Shehzad Topiwala (1 hour later)
Brief Answer:
See dictor

Detailed Answer:
I understand what you are saying. Although it does not sound like a medical emergency it would still be worth addressing sooner than the scheduled appointment. The reason is that the constellation of symptoms you are reporting ie feeling full easily, some stomach pain and pale stools, is something that merits prompt evaluation. So a systematic assessment should not be delayed. The Synthroid dosing is also relevant to ensure optimal thyroid status
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shehzad Topiwala

Endocrinologist

Practicing since :2001

Answered : 1663 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lower abdominal cramping?

Brief Answer: See dictor Detailed Answer: I understand what you are saying. Although it does not sound like a medical emergency it would still be worth addressing sooner than the scheduled appointment. The reason is that the constellation of symptoms you are reporting ie feeling full easily, some stomach pain and pale stools, is something that merits prompt evaluation. So a systematic assessment should not be delayed. The Synthroid dosing is also relevant to ensure optimal thyroid status